CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Paulo ZUÑIGA

Conexión usuarios externos

NumberAuthors, Title and Details
2019-19

Ricardo OYARZUA, Manuel SOLANO, Paulo ZUÑIGA: A high order mixed-FEM for diffusion problems on curved domains. Journal of Scientific Computing, vol. 79, 1, pp. 49-78, (2019).

2017-19

Ricardo OYARZUA, Paulo ZUÑIGA: Analysis of a conforming finite element method for the Boussinesq problem with temperature-dependent parameters. Journal of Computational and Applied Mathematics, vol. 323, pp. 71-94, (2017).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324